After the shot, the doctor refused to see me because of the severe side effect and I was diagnosed as C.R.S.P and now am being treated by a different doctor but doesnt' show any improvement and the pain is excruciating and my whole rihgt arm is totally immobilized. I want to know why the norepinephrine was given to my shoulder pain and how long I have to suffer with this side effect?
I was injected with 2% lidocaine ane norepinephrine in my back shoulder for my shoulder pain;?
- 17 Apr 2010 by tiarah young
- 22 Apr 2010
- pain, lidocaine, norepinephrine, side effect
Added 21 Apr 2010:
according to my research, the lidocaine and norepinephine is used as a local anesthesia to constrict the blood flow in case of surgery or tooth extract.I don't understrand why the doctor injected me with norepinephrine which can cause neucrosis and vein or nerve damage and that must have happened in my case because I am suffering with trenmendous pain and disability. I want to have a clear answer for why the doctor refused to see me and deny the cause of my sudden, severe symtoms.
hi tiarah,did u mean that sense your doc gave you the shot it has gotten worse? those shots never worked for me.all they did was make me sick to my stomachbut no relief. go to an emergency room if you can't wait for this doc to see ya.tell them your in worse pain then when you started.
Hello tiarah young; Dear Girl , I believe I have the answer to your prayers. Go to a Dr who knows you. Ask this Dr. to give you a shot of "Kenalog" right in the BUTT! ! It's a Corticosteroid and I believe the maine ingrediant [I don't have My papers here ] in it isTriamcholone. The stuff is "wonderful. It will cure all the pain in your WHOLE body for up to 30 days. Don't let the Dr. give you the rub-on cream. YOU WANT THE SHOT ONLY ! ! If you can't find a Dr. and you live anywhere near Scarborough Me. get back to Me... but you shouldn' t have any problem. it's just a shot. Sacosam
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2011 • 1 answer
Posted 10 May 2011 • 2 answers
Posted 11 May 2011 • 4 answers
Posted 7 Apr 2013 • 2 answers
Posted 14 Apr 2015 • 1 answer